0
RESEARCH PAPERS: Offshore Mechanics

Asymptotic Solutions and Radiation Conditions for Second-Order Diffracted Waves

[+] Author and Article Information
H. Huang

Institute of Marine Environmental Protection, State Oceanic Administration, Dalian, People’s Republic of China

J. Li, X. Wang

Dalian Institute of Technology, Dalian, People’s Republic of China

J. Offshore Mech. Arct. Eng 111(3), 203-207 (Aug 01, 1989) (5 pages) doi:10.1115/1.3257148 History: Received January 01, 1987; Revised October 07, 1988; Online October 30, 2009

Abstract

The far-field asymptotic solutions for the second-order diffracted waves have been developed, both in three and two-dimensional problems. The radiation conditions for the second-order diffracted waves are derived by using the asymptotic solutions. The nonlinear wave forces on a half-circular cylinder on seabed are presented by using finite element methods with the radiation conditions imposed on the artificial boundaries.

Copyright © 1989 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In